# SDR AALA202412096658

- Difficulty date: November 25, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N438AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10641
- Aircraft time: 12,720 hours, 3,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: RIGHT-HAND AFT FLIGHT ATTENDANT SEAT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERY PER ASTRONICS CMM 25-60-13.
